# SDR IPXA2020092560625

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 1378M84G07
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 ENG PYLON FAIRING 488FL CRACKED.  REPAIRED NR 2 ENG PYLON FAIRING, IAW VT-SAA EA NR 011-5450-01-A8576 I/R AND UPS EO NR MD11-5480-77944-A.  MINOR.
